# SDR CALA2011102800696

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 40,827 hours, 13,706 cycles
- Engine: Ge CFM567B24
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RT104553
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 4,851 hours, 1,775 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 FUEL FILTER BYPASS LIGHT ILLUMINATED INFLIGHT.  PER FIM TASK 73-05-00-810. REMOVED NR 1 ENG FUEL FILTER.  NO CONTAMINATION FOUND.  REPLACED FILTER PER AMM 73-11-02-400-801.  ALSO REMOVED AND REPLACED NR 1 ENG FUEL FILTER DIFF PRESSURE SWITCH AMM 73-34-01.  LEAK & OPS CHECK GOOD.  A/C OK TO CONTINUE.  PERFORMED EEC TEST NO FAULTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1469558  S/N OFF 04553 SWITCH, ENGINE OFF 29-7334-9-9001 4553 ON 29-7334-9-9001 2917.
